A 33-year-old male asked:
Hi i am 33, and taking blood pressure pills natrilix and valsartan.after eating i feel light headed.doctor had said i have nothing. is it normal?
1 doctor answer • 2 doctors weighed in
A Verified Doctoranswered
69 years experience
If you have: A blood pressure cuff, you should take your blood pressure when this occurs, ; get results to your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
4.6k viewsReviewed >2 years ago
Last updated May 18, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.